# SDR 95ZZZX5041

- Difficulty date: June 7, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N9684U
- Make and model: Gulstm AA5A
- Aircraft serial: AA5A0050
- System (JASC): 3222 · Nose/Tail Landing Gear Strut/Axle
- Part: Nut
- Part number: MS20365524
- Condition: Backed Off
- Location: Nlg Axle
- Part time: 2,707 hours
- Component: Parkerhanfin, 4477A
- Stage of operation: NR
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AXLE NUT 'LOCK TYPE', BACKED OFF DURING NORMAL USE.  SUBMITTER SUGGESTS THERE SHOULD NOT BE A NUT ON BOTH SIDES OF THE AXLE.  ONE SIDE SHOULD HAVE A PERMANENT HEAD AND THE OTHER SHOULD HAVE A CASTELLATED NUT WITH A COTTER KEY.
